Advertisement

Chinese Science Bulletin

, Volume 43, Issue 16, pp 1331–1335 | Cite as

Exponential attractors of the nonlinear wave equations

  • Zhengde Dai
  • Dacai Ma
Bulletin

Abstract

The (E, E)-type exponential attractors for the nonlinear wave equation were obtained by using the decomposition of operators and finite covering method. This results solves the open problem of Edenet al.

Keywords

nonlinearity wave equations expomntial attractors 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Temam, R., Infinite-dimensional dynamical systems in mechanics and physics, inApplied Mathematical Sciences, New York: Springer-Verlag, 1988, Vol. 68, 202–206.Google Scholar
  2. 2.
    Eden, A., Foias, C., Nicolaneko, B.et al. Exponential attractors for dissipative evolution equations,Research in Applied Mathmatics, New York: John Wiley, 1994, 37.Google Scholar
  3. 3.
    Babin, A., Nicolaenko, B., Exponential attractors of reaction-diffusion systems in an unbounded domain,J. of Dynamics and Differential equations, 1995, 7(4): 567.CrossRefGoogle Scholar
  4. 4.
    Dai Zhengde, Guo Boling, Intertial fractal sets for dissipative Zakharov system,Acta. Math. Appl. Sinica, 1997, 13(3): 279.CrossRefGoogle Scholar

Copyright information

© Science in China Press 1998

Authors and Affiliations

  • Zhengde Dai
    • 1
  • Dacai Ma
    • 2
  1. 1.Department of MathematicsYunnan UniversityKunmingChina
  2. 2.Department of MathematicsShangrao Teachers CollegeShangraoChina

Personalised recommendations